# SDR CA000621006

- Difficulty date: June 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 1072
- Aircraft time: 16,372 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 107D22097
- Condition: Deformed
- Location: Seal Lip
- Component: M/R Gearbox, 107D120216
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) INSIDE DIAMETER OF GARLOCK SEAL WAS DEFORMED CAUSING FORWARD TRANSMISSION OIL LEAK.  (X)
